Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

for Babs211.and others

kangatoo
kangatoo Member Posts: 2,105
edited March 2014 in Colorectal Cancer #1
Hiya Babs.....I have been off air for 2 days and I am beginning to suspect that the question you asked me on my NED post is true. You asked how did I handle the "fluid" they give me to drink and the injection of contrast. Now that is a funny thing Babs!You must have ESP.
The day after my CT(first CT I have ever had btw) I started to feel really sick. 5.00AM I was throwing up something awefull and had the preverbial "runs".The vomiting subsided but by 10.00am I was really feeling horrible.So for the past 2 days I had the following symptoms;
nausea, diarrhea, extremely sore limbs, joints,hot n cold sweats,pins n needles feet and hands, no energy and tired like you would not believe. In fact I was almost reliving my old chemo days. The nurses at the radiology clinic said I "may" have a reaction...geez...me...the one in 1,000 again! Ok...it may well have been just a plain old gastro attack...but it does leave me wondering if the CT preps. had anything to do with it. Right now I am improving but still am so sore in muscles and joints feels like I have been 10 rounds with Ali!
And thanks to all once again for your best wishes...NED is good.NED reigns!
Ross and Jen

Comments

  • CAMaura
    CAMaura Member Posts: 719
    HI Ross - you might consider a pre-treatment before your next CT scan. I am given Prednisone for two days and then Benadryl...all in hopes of freeing me from a post CT reaction to the contrast. The Prednisone is not fun, but he mix is working....nothing which you have described. It is just thought. Take care - Maura
  • kangatoo
    kangatoo Member Posts: 2,105
    CAMaura said:

    HI Ross - you might consider a pre-treatment before your next CT scan. I am given Prednisone for two days and then Benadryl...all in hopes of freeing me from a post CT reaction to the contrast. The Prednisone is not fun, but he mix is working....nothing which you have described. It is just thought. Take care - Maura

    Hi Maura.I should elaborate a little here. A few days before Jen also had a stomach upset although not to the extent that I did. She went to the doc's and he put it down to possible food poisoning which is strange as there seemed to be nothing either of us ate that would have caused the problem and as we both are aware of hygiene issues with cancer we are extremely carefull how we handle and prepare food. Having said that the doc also said that there seemed to be an unusually large number of "gastro" cases around lately. I am still suffering the effects, mostly extreme soreness in muscles and joints even now(saturday) and the CT was on tuesday whereas Jen is fit and healthy...go figure?
    Anyway, that is why I had reservations as to whether the CT prep. was the real culprit...I think it was. Thanks for the advice, I have made a note of it. I would be interested to know how many others here have had a reaction tho to the preps. for a CT.
    huggs.Ross n Jen
  • This comment has been removed by the Moderator